# SDR DALA2022021000884

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 AFT CABIN SUBFLOOR BELOW LT SHEAR WEB @ FR70 CORRODED. CORRECTIVE ACTION: REPLACED SUBFLOOR SUPPORT PER A320 SRM 51-40-00. (2116398)
